Симплектическая структура на грассмановом расслоении

Г. Беришвили

Matematiceskij sbornik (1989)

  • Volume: 180, Issue: 4, page 435-442
  • ISSN: 0368-8666

How to cite


Беришвили, Г.. "Симплектическая структура на грассмановом расслоении." Matematiceskij sbornik 180.4 (1989): 435-442. <http://eudml.org/doc/72056>.

author = {Беришвили, Г.},
journal = {Matematiceskij sbornik},
keywords = {symplectic structure; Grassmann bundle; Frobenius Theorem},
language = {rus},
number = {4},
pages = {435-442},
publisher = {Tipogr. Lissnera i Sobko},
title = {Симплектическая структура на грассмановом расслоении},
url = {http://eudml.org/doc/72056},
volume = {180},
year = {1989},

AU - Беришвили, Г.
TI - Симплектическая структура на грассмановом расслоении
JO - Matematiceskij sbornik
PY - 1989
PB - Tipogr. Lissnera i Sobko
VL - 180
IS - 4
SP - 435
EP - 442
LA - rus
KW - symplectic structure; Grassmann bundle; Frobenius Theorem
UR - http://eudml.org/doc/72056
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.